How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20132
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

Good afternoon, I'm a 28 year old male. A couple of months

Customer Question

Good afternoon, I'm a 28 year old male. A couple of months ago I tried taking Viagra (rockets) over a period of a week. My penis size was 6 to 7 inches before this. After that week and still through to now my penis erect is only 4 inches! It's a huge difference and is effecting my life and relationship. I'm worried something has gone very wrong. What could cause this?? and how can I get my length back?? I'm in perth is there someone I can be referred to
Submitted: 1 year ago.
Category: Urology
Expert:  Dr. Tharun replied 1 year ago.
HIDo you get normal erections ?Any pain during erections ?Any bending of the penis ?Any injury to the penis recently ?Did you have prolonged erection after taking this medication?Why did you take the medications in the first place?Please let me know.Dr.Tharun
Customer: replied 1 year ago.
Yes I do get normal erections. I only took the pills cause I had trouble sustaining a erection after ejactulating. I have no pain at all. I do have bending in the penis though. I did have a prolonged erection after taking the pills only the first couple of times. Then it did nothing after that... I still get normal erection now. The big concern is the reduction in size of my penis when erected. How can this have happening and how can I get it back to my normal size??
Expert:  Dr. Tharun replied 1 year ago.
HiDo you have pain during erections now ?Did you have pain during prolonged erections then ??Since when have you noticed bending of the penis?Dr.Tharun
Customer: replied 1 year ago.
No pain at all.. Bending of penis about 6 months now. What does this have to do with the length being reduced for some reason that's what I need to know?
Expert:  Dr. Tharun replied 1 year ago.
Bending of the penis may be the reason for the shortening of the penis too. Usually bending of the penis is associated with plaque formation in the penile tissue. With plaque formation penis length will decrease along with bending.This is usually associated with peyronies disease. There are drugs to correct it, but most of the drugs will prevent progression. They may not reverse the condition to normal.So you have to see an urologist who can correctly diagnose the condition and start the treatment for it.Viagra as such will not cause shortening of the penis.If you have any doubts please let me know.Dr.Tharun